Differential and Integral Equations

Almost periodicity of solutions for almost periodic evolution equations

Zuosheng Hu and Angelo B. Mingarelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we discuss almost periodicity of solutions for evolution equations in Banach space. We introduce the concept of difference-variation equation. For a special Hilbert space, we establish some results on almost periodicity of all solutions for evolution equations. In particular, we extend Haraux's result on $R^2$ to $R^n.$

Article information

Differential Integral Equations, Volume 18, Number 4 (2005), 469-480.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 47N20: Applications to differential and integral equations


Hu, Zuosheng; Mingarelli, Angelo B. Almost periodicity of solutions for almost periodic evolution equations. Differential Integral Equations 18 (2005), no. 4, 469--480. https://projecteuclid.org/euclid.die/1356060198

Export citation